# SDR AALA20131010005

- Difficulty date: October 9, 2013
- Submitted: November 20, 2013
- Operation: Air carrier
- Aircraft: N628AA
- Make and model: Boeing 757223
- Aircraft serial: 24586
- Aircraft time: 71,707 hours, 25,517 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

NR 1 ENG HAS FAN BLADE TIP DAMAGE TO NR 9 & 10 BLADE FROM A BIRD STRIKE.  REPLACED 9 & 10 BLADE.
